Ask an expert
Question

12 Mar 2010

Accnetane and vision
Dear Doc
My son 15 years old, and recently had an eye test at school which shoed slight bluriness with close-up reading etc. He has been on Accnetane for 2 months now, could this be the cause?
Answer 785 views
Expert
CyberDoc
cyberdoc

01 Jan 0001

H

Roaccutane can be the cause, as it causes dryness of the cornea. Have his eyes tested at a optometrist and then consult your doctor to exclude pathology and for a prescription of eye drops to lubricate the corneas.

Regards




Dr Anrich Burger
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9467 votes
No
68% - 20230 votes
Vote